# SDR UPS97824557

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FOUND RT WING INBD FLAP LOWER ATTACH ANGLE CRACKED AT OTBD RIB STA XW 138.  REMOVED CRACKED ATTACH ANGLE, FABRICATED NEW ATTACH ANGLE, DRILLED, TREATED, PRIMED AND INSTALLED IAW DC8 SRM 57-1-0, 51-1-8, 51-1-21.
